# SDR ASAA2020081733021

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,941 hours, 6,347 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 18801
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 25,273 hours, 9,032 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START RT PACK LIGHT ILLUMINATED ON RECALL.  RESET WITH MC RECALL. GROUNDED, YES.  REF B737-900 FIM 21-62 TASK 801, 21-62 TASK 831.  NR 2 ZONE TEMP CONTROLLER SHOWS: TCV (THIS PACK).  REQUIRES TCV (V141).  REMOVED AND REPLACED ZONE 2 TEMPERATURE CONTROL VALVE (141), IAW B737-900 AMM 21-51-10.  PERFORMED BITE TEST, PER B737-900 AMM 21-61-00.  NO FAULT NOTED AND OPS CHECK GOOD.
